# SDR DALA2023112109570

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB BTW STA Y=715 TO STA Y=756 AND X=-40 TO X=-56 AT PAX CABIN WAS NOTED TO HAVE CRACKS IN THE WEB. SUMMARY OF NRC 00613: CUSP WEB BTW STA Y=715 TO STA Y=756 AND X=-40 TO X=-56 WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4 FIG 211. (LP #0072824)
